# SDR UHLA201607220371

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 23,150 hours, 17,275 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR INDICATOR NOT SHOWING GREEN OR RED, ONLY SHOWS WHITE.  ADJUSTED R2 DOOR INDICATOR IAW AMM 52-42-22. OPS CHECK SATISFACTORY.
